# SDR 2001FA0000312

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N7059N
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- Engine: Lyc LTS101600A
- System (JASC): 7160 · Engine Air Intake System
- Part: Modulator
- Part number: 430110217
- Part serial: 2542
- Condition: Loose
- Location: Airflow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING ENGINE FOR SURGING PROBLEM.  AIRFLOW MODULATOR WAS CHANGED.  FILTER ELBOW HAS TO BE TRANSFERED TO NEW MODULATOR.  FOUND FILTER SCREEN TO BE LOOSE INSIDE ELBOW AT THIS TIME.  BROKEN FILTER HAD NO EFFECT ON THIS SURGING PROBLEM.  MUST INSPECT FILTER ELBOW WHEN CHANGING AIRFLOW MODULATOR.
